# SDR ABXA9701317

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5711 · Wing Spar
- Part: Front Spar
- Part number: 5611420
- Condition: Corroded
- Location: Ws 568-574
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION ON LT WING LOWER FRONT SPAR FWD TANG OUTBOARD OF PYLON NR 1 BETWEEN STA XFS 568 AND XFS 574.  REPAIRED PER REA D857-16764-MR REF: PSE 57-08-021.
